MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 7 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 7 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151640705
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that when impacting polyethylene, the device did not hold and dislocated as soon as the knee was extended.After more than 45 minutes of attempts, the surgeon decided to take another insert of the same size.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9.Corrected: h8.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: when impacting polyethylene, the device did not hold and dislocated as soon as the knee was extended.After more than 45 minutes of attempts, the surgeon decided to take another insert of the same size.The product was returned to depuy synthes for evaluation.Visual analysis of the returned device found that the attune ps fb insrt sz 7 5mm exhibits signs of implantation attempts, the tab of the locking mechanism was severely deformed.The attune knee system surgical technique (dsus/jrc/0316/1437 rev.K) advises on pages 79-80, ¿for fixed bearing tibial components, angle the tibial insert posteriorly and slide the posterior tabs into the posterior undercuts of the tibial base.The fixed bearing tibial insert is impacted into place on the tibial base, using the fixed bearing insert impactor.Position an impactor at approximately 60 degrees on the insert so that the notch rests on the anterior edge of the center of the insert.Use a mallet to strike the fixed bearing insert impactor.¿ following these steps will successfully locking the insert into the base as intended.A functional test was not performed since mating device was not returned for evaluation.However, the reported condition can be confirmed as a difficulty on the assemblance was most likely caused as a consequence of the observed damage.A search of the depuy synthes nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.The overall complaint was confirmed as the observed condition of the attune ps fb insrt sz 7 5mm would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a search of the depuy synthes nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.Corrected: h3.

Brand Name
ATTUNE PS FB INSRT SZ 7 5MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23820941
Report Number1818910-2025-22013
Device Sequence Number13114104
Product Code JWH
UDI-Device Identifier10603295050209
UDI-Public(01)10603295050209(10)D25052943
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151640705
Device Lot NumberD25052943
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer12/29/2025
01/12/2026
02/20/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date12/30/2025
01/13/2026
02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown